MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. DIANA CASSETTE; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. DIANA CASSETTE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number CH4000
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint of inaccuracy could not be confirmed from the photo provided.Without the return of the sample a comprehensive review cannot be performed and a probable cause cannot be determined.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.
 
Additional Manufacturer Narrative
The device is reported to be available for evaluation, however, it has not yet been received.
 
Event or Problem Description
The event involved a diana cassette where the customer reported that the technical operator who was setting up the chemotherapies noticed that the quantity taken from diana (13 ml) does not correspond to what was set on the display (15 ml).When inspecting the syringe of the ch4000 in which a different volume of drug was apparently withdrawn, the operator noticed that the graduated marks are not at the same level between this ch4000 and those of another ch4000.The customer did a counter test the following day using physiological solution and aspirating it with another syringe and they noticed that the issue was with the ch4000 (aspirates two ml more than the liquid level on the syringe mark) and not on the diana equipment.The customer stated that one defective device was found.The prepared chemotherapy drugs were 5-fluorouracil.There was no physical defect on the cassette.The problem has not been encountered with certain specific drugs.There was no patient involvement.

Brand Name
DIANA CASSETTE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21710844
Report Number9617594-2025-00577
Device Sequence Number18627294
Product Code FPA
UDI-Device Identifier00840619053222
UDI-Public(01)00840619053222(17)270801(10)14096647
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K081361
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH4000
Device Lot Number14096647
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by Manufacturer04/08/2025
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date05/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5-FU CHEMOTHERAPY, MFR UNK
Patient SexUnknown